MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER
Model Number 1920
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of birth: (b)(6).
 
Event or Problem Description
It was reported that guide wire tip detachment occurred.The target lesion was located in the left circumflex coronary artery.A 300cm j choice extra support guidewire was advanced to cross the lesion.However, it was noted that balloon could not pass across that wire.Physician wanted to use a different wire and pulled the wire out.When device was removed, it was noted that the wire caught in the vessel and the tip portion was fractured and broke off inside the patient.The physician pulled the rest of the remaining of the wire out, but part of the wire still stayed inside the patient.An attempt to snare the detached part of the tip was done, but it was unsuccessful.The detached part of the tip was left inside the patient's body.No further patient complications were reported and the patient's status was fine.

Brand Name
CHOICE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8831502
Report Number2134265-2019-08752
Device Sequence Number13983083
Product Code DQX
UDI-Device Identifier08714729193685
UDI-Public08714729193685
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2020
Device Model Number1920
Device Catalogue Number1920
Device Lot Number0022721978
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2019
Initial Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR